# SDR AALA2019061109002

- Difficulty date: June 7, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 61,249 hours, 22,886 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 53,227 hours, 28,649 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Condition: Punctured
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS EGT OVERLIMIT ON BOTH ENGINES 1 AND 2 ON TAKEOFF CLIMB-TOGA THRUST-APU BLEED-ON. MAINTENANCE FOUND N1 AND N2 ROTORS LOCKED DURING ENGINE INSPECTION FOR BOTH ENGINES. MAINTENANCE ACCOMPLISHED BORESCOPE INSPECTIONS ON BOTH ENGINES. NO FINDINGS FOR ENGINE #1. MAINTENANCE INSPECTED ENGINE #1 EMCD IAW AMM 79-00-00 AND SCAVAGE SCREENS INSPECTIONS IAW AMM 79-21-00. MAINTENANCE IS TO CHECK EMCD WITHIN 50-75 FH FOR 3 CONSECUTIVE CHECKS. BORESCOPE INSPECTION FOR ENGINE #2 REVEALED A HOLE IN THE LINER FROM HPT TIP BURNING THROUGH, APPEARED TO BE BURNED THROUGH TO THE CASE. MAINTENANCE REMOVED AND REPLACED THE #2 ENGINE IAW J/C 26L40071001. OPS CHECKS AND LEAK CHECKS GOOD.
